# SDR REXA2014030700280

- Difficulty date: March 7, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,301 hours, 8,931 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING, THEN ANTI-ICE DUCT CAUTION IN ICING CONDITIONS.  RAN NON-NORMAL CHECKLIST.  FLIGHT ATTENDANT REPORTED LIGHT ICE FORMING ON FRONT OF WING.  WE INCREASED SPEED TO DISPERSE ICE.  WHEN DISPERSAL WAS NOT SUCCESSFUL TURNED ANTI-ICE WING SWITCH BACK ON, MESSAGE DID NOT RETURN.  AS NOTED ON WINDSHIELD WIPERS.  INSPECTED & OPERATIONS CHECKED LT WING ANTI-ICE DUCTING IAW FIM 36-19-01.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
